# SDR AWXA0000372

- Difficulty date: June 6, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 50,928 hours, 31,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 849029
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE LINE, OVERHEAD EMERGENCY LIGHT INOP, ROW 6L.  REPLACED BATTERY POWER SUPPLY, OPS CHECK NORMAL.
